DOI 10.1016/j.ijscr.2022.106958
Rupture of the abdominal aorta artery due to self-inflicted injuries in a young man.
Аннотация
INTRODUCTION AND
IMPORTANCE
Intentional drug poisoning is the most common method of suicide in the population. Self-inflicted injuries are usually limited to parts of the body that are easily accessible with one's hand, such as the neck, thorax, or upper extremities. Penetrating aortic trauma has a high mortality rate, and open surgery is frequently required.
CASE PRESENTATION: We report a 19-year-old man who stabbed himself in the anterior abdomen with a kitchen knife after ingesting numerous benzodiazepine tablets, resulting in a rupture of intra-abdominal viscera, including the abdominal aorta artery.
CLINICAL DISCUSSION: Aortic penetrating injuries have a high mortality rate. The retroperitoneal position of the abdominal aorta and the minor size of the rupture were associated with the formation of very large clots, which were essential in controlling bleeding and hemodynamic abnormalities.
CONCLUSION
In any patient with drug poisoning following committing suicide, in case of acute abdominal symptoms and hemodynamic disturbance, after controlling the level of consciousness, respiratory, and hemodynamic correction of the patient, immediate consultation with the surgical service should be considered.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.